Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter, J.D., Casalaina-Martin, S., Vial, C.: On descending cohomology geometrically. Compositio Mathematica. 153, 1446-1478 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial, C.: Remarks on motives of abelian type. Tohoku Mathematical Journal. 69, 195-220 (2017).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="algebraic cycles"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung